# SDR CALA2013120693526

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 84,154 hours, 24,329 cycles
- Engine: Pwa PW2040
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Part number: 2790598102
- Part serial: 156
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED INOPERATIVE.  REPLACED APU SOV IAW AMM.
